Alert archive / California / Wind Advisories in 2008
Wind Advisory 18, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at May 21, 2008, 4:48 AM PDT. It took effect at May 21, 2008, 11:00 AM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2008, 4:48 AM PDT (11:48 UTC)
- In effect from
- May 21, 2008, 11:00 AM PDT
- Expired
- May 22, 2008, 5:58 PM PDT
- In force
- 31 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 211148 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 448 AM PDT WED MAY 21 2008 ...GUSTY NORTH WINDS THROUGH THE CENTRAL VALLEY AND DELTA TODAY... .A WEATHER SYSTEM MOVED THROUGH NORTHERN CALIFORNIA ON TUESDAY AND TUESDAY NIGHT BRINGING SHOWERS TO THE NORTHERN CALIFORNIA MOUNTAINS WITH CLOUDS AND MUCH COOLER TEMPERATURES ELSEWHERE. PRESSURE PATTERNS DEVELOPING BEHIND THIS WEATHER SYSTEM WILL BRING ANOTHER PERIOD OF GUSTY NORTH WINDS TO INTERIOR NORTHERN CALIFORNIA. THE WINDS ARE EXPECTED TO INCREASE THROUGH THE MORNING HOURS WITH STRONG WINDS DOWN THE CENTRAL VALLEY AND THROUGH THE DELTA THIS AFTERNOON AND EVENING. THE WINDS ARE EXPECTED TO DECREASE SLIGHTLY TONIGHT BEFORE PICKING BACK UP AGAIN POSSIBLY EVEN STRONGER ON THURSDAY. IT IS THEREFORE LIKELY THAT ANOTHER WIND ADVISORY WILL BE ISSUED FOR THURSDAY IF PRESSURE PATTERNS CONTINUE TO DEVELOP AS FORECAST. CAZ015>019-066-212300- /O.NEW.KSTO.WI.Y.0018.080521T1800Z-080522T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 448 AM PDT WED MAY 21 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR THE SACRAMENTO VALLEY AND NORTHERN SIERRA FOOTHILLS...THE CARQUINEZ STRAIT AND DELTA AND THE NORTHERN SAN JOAQUIN VALLEY. NORTHERLY WINDS WILL BE INCREASING THIS MORNING WITH WINDS DOWN THE CENTRAL VALLEY AND IN THE DELTA REACHING 20 TO 30 MPH BY LATE THIS MORNING OR EARLY THIS AFTERNOON. 30 TO 35 MPH WINDS ARE POSSIBLE ALONG THE SIERRA FOOTHILLS EAST OF THE SACRAMENTO VALLEY. THE WINDS ARE EXPECTED TO DROP TO AROUND 15 TO 25 MPH BY LATE THIS EVENING BEFORE PICKING BACK UP AGAIN THURSDAY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$
5 follow-up statements
000 WWUS76 KSTO 212216 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 316 PM PDT WED MAY 21 2008 ...GUSTY NORTH WINDS TO CONTINUE THROUGH THURSDAY... .STRONG NORTHERLY FLOW ALOFT WILL REMAIN OVER NORTHERN CALIFORNIA THROUGH THURSDAY...HELPING TO ENHANCE THE WINDS AT THE SURFACE. GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE REGION THROUGH THIS EVENING BEFORE DECREASING SLIGHTLY OVERNIGHT. THE WINDS WILL ONCE AGAIN INCREASE EARLY THURSDAY MORNING...TO LEVELS SIMILAR TO OR SLIGHTLY STRONGER THAN WEDNESDAY. CAZ063-064-067-221300- /O.EXB.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- 316 PM PDT WED MAY 21 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THURSDAY FOR THE COASTAL RANGE AND THE MOTHERLODE. NORTHERLY WINDS WILL CONTINUE TO INCREASE ACROSS THE COASTAL RANGE AND THE MOTHERLODE THIS AFTERNOON AND EVENING...WITH SUSTAINED NORTHERLY WINDS OF 15 TO 30 MPH. GUSTS UP TO 40 MPH WILL BE POSSIBLE THROUGH THE EVENING. THESE NORTHERLY WINDS MAY BRIEFLY DECREASE SLIGHTLY OVERNIGHT...BUT INCREASE AGAIN THURSDAY MORNING. SUSTAINED WINDS WILL ONCE AGAIN RANGE BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO 45 MPH POSSIBLE. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$ CAZ015>019-066-221300- /O.EXT.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 316 PM PDT WED MAY 21 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THURSDAY FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AS WELL AS THE DELTA AND THE NORTHERN FOOTHILLS. GUSTY NORTHERLY WINDS WILL PERSIST ACROSS THE VALLEY...THE NORTHEAST FOOTHILLS AND THE DELTA THROUGH THE EVENING...WITH SUSTAINED NORTHERLY WINDS OF 15 TO 30 MPH. GUSTS UP TO 40 MPH WILL BE POSSIBLE THROUGH THE EVENING. THESE NORTHERLY WINDS MAY DECREASE SLIGHTLY OVERNIGHT...BUT INCREASE AGAIN THURSDAY MORNING. SUSTAINED WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH THURSDAY...WITH GUSTS UP TO 45 MPH POSSIBLE. LOCAL AREAS OF BLOWING DUST MAY ALSO BE POSSIBLE IN THE VALLEY...PRIMARILY AROUND RECENTLY PLOWED OR BURNED FIELDS. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$ CKP/HSO
000 WWUS76 KSTO 220425 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 925 PM PDT WED MAY 21 2008 ...STRONG WIND TO CONTINUE OVER INTERIOR NORTHERN CALIFORNIA THURSDAY... .A VERY STRONG NORTHERLY JET STREAM COMBINED WITH BUILDING SURFACE HIGH PRESSURE FROM THE EASTERN PACIFIC INTO OREGON WILL CONTINUE WINDY CONDITIONS ACROSS INTERIOR NORTHERN CALIFORNIA THURSDAY. WIND IS EXPECTED TO INCREASE INTO ADVISORY CRITERIA ACROSS MOST AREAS THURSDAY MORNING WITH THE STRONGEST WIND FROM LATE MORNING INTO THE AFTERNOON. DECREASING WIND EXPECTED BY THURSDAY EVENING. CAZ015>019-063-064-066-067-221300- /O.CON.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 925 PM PDT WED MAY 21 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY... NORTHERLY WIND IS FORECAST TO INCREASE AGAIN THURSDAY IN THE INTERIOR VALLEY OF NORTHERN CALIFORNIA AND SURROUNDING FOOTHILLS. SUSTAINED SPEEDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP THURSDAY MORNING AND CONTINUE INTO THE AFTERNOON. WIND WILL DECREASE IN MOST AREAS THURSDAY EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$ PCH
000 WWUS76 KSTO 221235 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 535 AM PDT THU MAY 22 2008 ...STRONG WIND TO CONTINUE OVER INTERIOR NORTHERN CALIFORNIA TODAY... .FLOW BETWEEN HIGH PRESSURE OVER THE EASTERN PACIFIC AND LOW PRESSURE OVER THE GREAT BASIN IS BRINGING STRONG NORTHERLY WINDS TO MUCH OF INTERIOR NORTHERN CALIFORNIA. BREEZY NORTH WINDS EARLY THIS MORNING WILL STRENGTHEN THROUGH THE LATER MORNING HOURS AS STRONGER WINDS FROM ALOFT MIX DOWN TO THE GROUND. THE WIND WILL BE STRONGEST IN THE CENTRAL VALLEY AND SURROUNDING FOOTHILLS WHERE THE NORTHERLY WINDS ARE CHANNELED. WIND ADVISORY CRITERIA SHOULD BE MET AT MOST VALLEY AND FOOTHILL LOCATIONS MID MORNING THROUGH MUCH OF THE DAY AND INTO THE EVENING HOURS. DECREASING WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT. CAZ015>019-063-064-066-067-230145- /O.CON.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 535 AM PDT THU MAY 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... NORTHERLY WIND IS FORECAST TO INCREASE AGAIN THIS MORNING IN THE INTERIOR VALLEY OF NORTHERN CALIFORNIA AND SURROUNDING FOOTHILLS. SUSTAINED SPEEDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON. THE WIND WILL BEGIN TO DECREASE IN MOST AREAS BY LATE THIS EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$
000 WWUS76 KSTO 222315 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 415 PM PDT THU MAY 22 2008 ...DECREASING WINDS OVER INTERIOR NORTHERN CALIFORNIA TONIGHT... CAZ015-066-067-230100- /O.EXT.KSTO.WI.Y.0018.000000T0000Z-080523T0100Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- 415 PM PDT THU MAY 22 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY AND FOOTHILLS OF THE SIERRA NEVADA. THE STRONG NORTH WINDS OVER THE NORTHERN SACRAMENTO VALLEY AND SIERRA FOOTHILLS WERE BEGINNING TO DECREASE DURING THE AFTERNOON. LOCAL SUSTAINED WIND SPEEDS AROUND 25 MPH WITH GUSTS 35 TO 40 MPH WILL BE POSSIBLE THROUGH 6 PM. WINDS ARE FORECAST TO DECREASE TO 15 TO 25 MPH EARLY THIS EVENING...AND SHOULD DECREASE INTO THE 10 TO 15 MPH RANGE OVER MOST OF THE AREA LATER TONIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$ CAZ016>019-063-064-230500- /O.CON.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 415 PM PDT THU MAY 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR MUCH OF THE INTERIOR VALLEY...CARQUINEZ STRAIT AND COASTAL RANGE. STRONG NORTH WINDS WERE BEGINNING TO DECREASE OVER PORTIONS OF THE AREA DURING THE AFTERNOON...WHILE OTHER AREAS CONTINUED TO EXPERIENCE SUSTAINED WINDS AROUND 25 MPH AND GUSTS AROUND 40 MPH. WINDS ARE EXPECTED TO GRADUALLY DECREASE DURING THE EVENING INTO THE 10 TO 15 MPH RANGE IN THE VALLEY AND 10 TO 25 MPH OVER THE HIGHER TERRAIN. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE OBJECTS BLOWING ONTO ROADWAYS CAN CAUSE DRIVING HAZARDS AS WELL SO BE SURE AND SECURE ANY OBJECTS THAT COULD BE BLOWN AWAY. $$
000 WWUS76 KSTO 230058 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 558 PM PDT THU MAY 22 2008 CAZ016>019-063-064-230200- /O.CAN.KSTO.WI.Y.0018.000000T0000Z-080523T0500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 558 PM PDT THU MAY 22 2008 ...WIND ADVISORY IS CANCELLED... WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA IN MOST AREAS AND THUS THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WIND WILL CONTINUE TO DECREASE OVERNIGHT. $$ CAZ015-066-067-230200- /O.CAN.KSTO.WI.Y.0018.000000T0000Z-080523T0100Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- 558 PM PDT THU MAY 22 2008 ...WIND ADVISORY IS CANCELLED... WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA IN MOST AREAS AND THUS THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WIND WILL CONTINUE TO DECREASE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at May 21, 3:30 AM PDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 21, 3:30 AM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT WED MAY 21 2008 .DISCUSSION... A PACIFIC FRONTAL SYSTEM DROPPED THROUGH NORTHERN CALIFORNIA LAST EVENING BRINGING SHOWERS AND NUMEROUS THUNDERSTORMS TO THE MOUNTAINS OF SHASTA COUNTY AND THE NORTHERN SIERRA NEVADA. THE HELL HOLE RAWS RECEIVED .38 INCHES OF RAINFALL AND CHESTER .22 INCHES. THE SYSTEM HAS NOW MOVED INTO THE GREAT BASIN AND SURFACE HIGH PRESSURE IS NOSING INTO THE PACIFIC NORTHWEST. THE MFR TO SAC SURFACE GRADIENT IS ALREADY 9 MB AND BREEZY NORTH WINDS HAVE DEVELOPED IN THE NORTHERN SACRAMENTO VALLEY. BY THIS AFTERNOON A 10 MB GRADIENT OR HIGHER IS EXPECTED. AT THE UPPER LEVELS...A STRONG NORTHERLY GRADIENT WILL DEVELOP BETWEEN THE TROUGH OVER THE GREAT BASIN AND AN UPPER LEVEL RIDGE DEVELOPING IN THE EASTERN PACIFIC. THIS WILL PROVIDE GOOD UPPER LEVEL SUPPORT. THEREFORE WIDESPEAD STRONG WINDS ARE EXPECTED DOWN THE CENTRAL VALLEY TODAY AND A WIND ADVISORY HAS BEEN ISSUED. THE PASSAGE OF THE TROUGH HAS BROUGHT A COOLER AIRMASS TO THE AREA AND AS A RESULT...HIGH TEMPERATURES TODAY SHOULD BE A LITTLE LOWER THAN ON TUESDAY WHILE MORE STABLE CONDITIONS WILL BRING CLEARER SKIES. STRONG WINDS WILL CONTINUE OVER THE NORTH STATE TONIGHT BUT THE FAIRLY STABLE CONDITIONS WILL MEAN SOME DECOUPLING IS LIKELY AND WINDS IN THE VALLEY LOCATIONS SHOULD DROP OFF A BIT. SURFACE GRADIENTS TIGHTEN A BIT MORE ON THURSDAY WITH UPPER SUPPORT CONTINUING SO COULD SEE WINDS STRONGER THAN TODAY AND IF SO THEN A SECOND WIND ADVISORY WILL NEED TO BE ISSUED FOR THE THURSDAY DAY PERIOD. MODELS DEVELOP GREAT BASIN TROUGH INTO A CLOSED LOW ON THURSDAY THEN RETROGRADE IT BACK INTO NORCAL ON FRIDAY. ALTHOUGH THIS SOLUTION SEEMS A BIT ODD...THERE IS A PRETTY GOOD AGREEMENT BY ALL LONG RANGE MODELS SO HAVE A MODERATE CONFIDENCE IN THIS OUTCOME. SHORTWAVES ROTATING AROUND THIS LOW WILL LIKELY GENERATE ENOUGH INSTABILITY TO SET OFF THUNDERSTORMS OVER THE NORTHERN MOUNTAINS AND SIERRA BEGINNING FRIDAY. THE LOW IS EXPECTED TO LINGER OVER THE NORTH STATE THROUGH EARLY NEXT WEEK SO DAILY MOUNTAIN SHOWER OR THUNDERSTORM THREAT WILL CONTINUE. AS WITH ALL CLOSED LOWS...DAILY PRECIP THREAT AND LOCATIONS WILL BE DIFFICULT BUT IN ANY CASE DAILY MAX TEMPS ARE LIKELY TO REMAIN BELOW NORMAL FOR THIS TIME OF YEAR. SMITH && .AVIATION... VFR CONDS OVR INTR NORCAL NEXT 24 HRS. STRONG 120+ KT NLY JETSTREAM MOVES INTO NORCAL THIS MORN AND CONTS INTO THU. WDSPRD NLY SFC WND 20-30 KTS IN N CENTRAL SAC VALLEY THIS MORN AND DEVELOPING THROUGHOUT VALLEY AND ADJACENT NRN FOOTHILL AFT 16Z WITH LCL GSTS UP TO 40 KTS CONTG INTO THU. AREAS LLWS IN SAC VLY TIL 17Z THIS MORN. && .STO WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY 11 AM THIS MORNING TO 11 PM THIS EVENING FOR THE SACRAMENTO VALLEY AND SIERRA FOOTHILLS EAST OF THE SACRAMENTO VALLEY...THE DELTA AND THE NORTHERN SAN JOAQUIN VALLEY. &&
Hazardous weather outlook, May 20, 3:30 PM PDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 330 PM PDT TUE MAY 20 2008 CAZ013>019-063-064-066>069-211400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 330 PM PDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY AN UNSEASONABLY STRONG COLD FRONT WILL MOVE SOUTHWARD INTO NORTHERN CALIFORNIA LATER TODAY RESULTING IN ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN MOUNTAINS THIS AFTERNOON...AND DOWN THE NORTHERN SIERRA NEVADA OVERNIGHT TONIGHT. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION FOLLOWING THE COLD FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY NORTHERLY WINDS ARE EXPECTED TO INCREASE OVER THE AREA ON WEDNESDAY WITH GUSTY WINDS CONTINUING THROUGH FRIDAY. A THREAT OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND AS THE TROUGH BECOMES AN UPPER LOW AND RETROGRADES BACK OVER CALIFORNIA. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO HSO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 5:27 PM PDT | Wind Advisory | STO | 4 hr |
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.